# SDR 2009FA0000892

- Difficulty date: October 23, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Aircraft: N175P
- Make and model: Bell 407
- Aircraft serial: 53316
- Aircraft time: 4,364 hours
- Engine: Allsn 250C47B
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407310101101
- Part serial: 6702
- Condition: Separated
- Location: Main Rotor Sys
- Part time: 4,364 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ACFT ARRIVED AT HANGAR.  PILOT NOTE: THE MAIN ROTOR HAD A VIBRATION.  MX INSP MAIN ROTOR AND FOUND SHEAR BEARING HAD BECOME SEPARATED FROM SPINDLE THAT IT WAS BONDED TO.  (K)
